# SDR R61A2018081870895

- Difficulty date: July 27, 2018
- Submitted: August 18, 2018
- Operation: Air carrier
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 32,462 hours, 24,182 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HORIZONTAL STAB INSIDE OF RIB 12A, ON UPPER FLANGE WAS FOUND CRACKED . THE RIB WAS REMOVED AND REPLACED IAW SRM 51-41-02, AND ETD 2018-170-082964.
